The critical lattices of a star-shaped octagon

L. E. Clarke University College of Ghana, Achimota, Ghana

TBD mathscidoc:1701.331161

Acta Mathematica, 99, (1), 1-32, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 224 downloads ] [ 0 comments ]
@inproceedings{l.1958the,
  title={The critical lattices of a star-shaped octagon},
  author={L. E. Clarke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149768543870},
  booktitle={Acta Mathematica},
  volume={99},
  number={1},
  pages={1-32},
  year={1958},
}
L. E. Clarke. The critical lattices of a star-shaped octagon. 1958. Vol. 99. In Acta Mathematica. pp.1-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149768543870.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved